# SDR DXTA2025052003544

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N506QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0043
- Aircraft time: 8,917 hours, 5,875 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Damaged
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MLG: BLEW GEAR DOWN USING THE GEAR BLOWDOWN LOCATED IN THE FRONT. NO CHANGE IN GEAR INDICATION. HAD TO PULL THE MAIN GEAR LEVER IN THE BACK AS WELL. NO CHANGE IN GEAR INDICATION. DECLARED EMERGENCY. LOW FLY BY THEN LANDED. CORRECTIVE ACTION; REPLACED LH MLG UPLOCK SWITCH IAW 680A MM 32-32-25. OPS CHECK GOOD.
